MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12402
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi# (b)(4).
 
Event or Problem Description
It was reported "swg kinked in 2 places in the package." this was found prior to use.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The photo shows a guide wire containing a kink near the distal end.The customer also returned one opened cvc set with a guide wire for analysis.The guide wire was returned within its advancer tube.No obvious signs of use were observed.Visual inspection revealed several kinks and offset coils near the distal end of the guide wire body.The kinking in the guide wire was located within the guide wire segments that are protected by the assembly tubing during packaging, shipping, and handling.Microscopic examination confirmed both welds were present and spherical.The kinks on the guide wire measured 11mm, 13mm, and 27mm from the distal weld.The total length of the swg measured 452mm, which is within the specification limits of 449.2mm-458.8mm per the guide wire product drawing.The outer diameter of the swg measured 0.45mm, which is within specifications of 0.432-0.457mm per the guide wire product drawing.The returned swg was functionally tested per the instructions for use (ifu).The ifu provided with this kit states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The undamaged portions of the wire passed through a lab inventory 21 ga introducer needle with minimal resistance.A manual tug test confirmed the distal and proximal welds were secure.Manufacturing was previously contacted regarding complaints of this nature.They confirmed that the guide wire assemblies are 100% inspected for kinking.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "do not use if package has been previously opened or damaged".The customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.Visual inspection revealed several kinks and offset coils in the guide wire, within the sections of the guide wire that would be protected by the assembly tubing.Despite the damage, all relevant dimensional and functional requirements were met, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the root cause cannot be determined.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 5 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19750211
Report Number3006425876-2024-00710
Device Sequence Number8987705
Product Code DQY
UDI-Device Identifier30801902124310
UDI-Public(01)30801902124310(11)230914(17)280831(10)71F23J0503(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-12402
Device Lot Number71F23J0503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown